BibTeX record journals/networks/BaileySA08

download as .bib file

@article{DBLP:journals/networks/BaileySA08,
  author    = {Matthew D. Bailey and
               Robert L. Smith and
               Jeffrey M. Alden},
  title     = {A Reach and Bound algorithm for acyclic dynamic-programming networks},
  journal   = {Networks},
  volume    = {52},
  number    = {1},
  pages     = {1--7},
  year      = {2008},
  url       = {https://doi.org/10.1002/net.20219},
  doi       = {10.1002/net.20219},
  timestamp = {Wed, 22 Nov 2017 12:02:23 +0100},
  biburl    = {https://dblp.org/rec/journals/networks/BaileySA08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics